# SDR UALA2013060503887

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,776 hours, 16,445 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SYS TEST AMM 33-51-00-735-013 FAILED OPS TEST FOR THE FOLLOWING: LIGHT R1 DOOR EXIT SIGN, R1 DOOR ESCAPER SLIDE, ROW 7 CEILING EXIT SIGN, AISLE LIGHT BETWEEN ROW 7BC AND ROW 20EC.  RT EMERGENCY EXIT SIGN ABOVE DOORS, FWD RT EMERGENCY EXIT IDENTIFIER LT AFT EMERGENCY EXIT.  PERFORMED TROUBLESHOOTING OF EMERGENCY LIGHT SYS IAW AND 33-51-21 AND FOUND CONNECTOR D5472 AND D7722 DISCONNECTED. RECONNECTED CONNECTORS AND PERFORMED OPS CHECK IAW AMM 33-51-00, OPS CHECK NORMAL. SN 1798547, 895948.
